# SDR SWAA2025013177369

- Difficulty date: December 14, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN PAX CABIN FLOOR STRUCTURE AT BS312+6 RBL35 WL208<[01].  REMOVED AND REPLACED INTERCOSTAL BS312-BS328 RBL35 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 REV -; [02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
